# SDR SWAA2025032407764

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 17,271 hours, 8,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT LOWER FORWARD EMERGENCY LIGHTS INOP AT OWE<[01] LEFT AND RIGHT LOWER EMERGENCY LIGHTS AT OWE ARE RELATED TO BATTERY PACK M1694 WHICH REPLACEMENT; TESTING AND CLOSING WILL BE ADDRESSED ON TTG8Q00ZD75Z.;[02] VERIFIED CORRECTIVE ACTION #1
